MAUDE Adverse Event Report: Gyrus ACMI, Inc. 150 MICRON TFL BALL TIP SINGLE USE FIBER; Powered Laser Surgical Instrument

Gyrus ACMI, Inc. 150 MICRON TFL BALL TIP SINGLE USE FIBER; Powered Laser Surgical Instrument
Model Number TFL-FBX150BS
Medical Device Problem Codes Break (1069); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the single use fiber was broken by the end that plugs into the soltive system.The user fired the laser system without aiming beam present and a small flame was observed and was subsequently extinguished by the scrub nurse.The issue occurred at the beginning of the laser lithotripsy procedure that was completed with a similar device.There was no patient or user harm reported.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
150 MICRON TFL BALL TIP SINGLE USE FIBER
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50751630
Report Number3011050570-2026-00899
Device Sequence Number10367189
Product Code GEX
UDI-Device Identifier00821925043923
UDI-Public00821925043923
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX150BS
Device Lot NumberKH508505
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown